# SDR F3LA98066

- Difficulty date: May 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N217US
- Make and model: Boeing 737201
- Aircraft serial: 20215
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 178
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING C-CHECK, INSPECTION REPORTED CRACK IN BS 178 BULKHEAD INTERCOSTAL LEFT CHORD, WL 196.  MAINTENANCE REMOVED DAMAGED AREA, 12 INCHES.  FABRICATED REPLACEMENT PARTS AND REPAIRED PER ER 98-0426 AND SRM 51-30-2.  (M)
